# SDR SWAA2022031047584

- Difficulty date: June 18, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY DOOR 192AR HAS A DELAMINATED DENT ON THE OUTER SKIN / REPAIRED ALL DAMAGE TO OUTER SKIN ON A/C BAG DOOR 192AR IAW SRM 51-70-05-2R-2. 59049U 06-25-19
